The circular topology of rhythm in asynchronous random Boolean networks

Rohlfshagen, Philipp and Di Paolo, Ezequiel A (2001) The circular topology of rhythm in asynchronous random Boolean networks. BioSystems, 73 (2). pp. 141-152. ISSN 0303-2647

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Ezequiel Alejandro Di Paolo
Date Deposited: 06 Feb 2012 20:52
Last Modified: 30 Jul 2013 12:40
URI: http://sro.sussex.ac.uk/id/eprint/28539
📧 Request an update